# SDR 99ZZZX2687

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BOXING JT RT FUSELAGE FORWARD OF REAR CARGO DOOR DUE REPAIR IN 3,000  CYCLES.  CURRENT CYCLES:  29,794.  REPAIR DUE BY 32,794 CYCLES.  REPAIRED DENT IAW BAE FAX REF DJR/RJ0610-98.  REF:  W/C 1049 NDT.
